MathSciNet Relay Station
MathSciNet bibliographic data
MR1191890 35B45 (35J30 35R05)
Chiarenza, Filippo; Frasca, Michele; Longo, Placido Interior $W^{2,p}$ estimates for nondivergence elliptic equations with discontinuous coefficients. Ricerche Mat. 40 (1991), no. 1, 149–168.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement